I read the discussion below about mitro valve prolapse and your inability to tolerate a Mg supplement.
Interestingly, potassium (K) is so known for affecting the heart either as benefit or adversely, that in higher concentrations, it is only available by Rx. Participants in sports need to replace K as without it the heart can stop, thus all the sports drinks with K and Na in them. Some cases of cardiac failure can be attributed to K deficiency.
From the above Web site:
"Can You Have Too Much or Too Little?
People with chronic diseases or seniors may experience hypokalemia, or potassium deficiency. Potassium depletion may also be caused by vomiting, diarrhea or use of diuretic or cortisone medications. Symptoms of potassium deficiency include fatigue, slow reflexes, muscle weakness and dry skin. If potassium levels are depleted quickly, a person could experience heart problems. If potassium levels are not replenished quickly, a person could suffer heart failure and even death.
Too much potassium can lead to hyperkalemia, or increased potassium levels in the blood. People with kidney problems or severe infection may suffer from increased potassium levels."
Have you done a complete mineral panel (via blood) to see where your mineral levels are? You may have too little K or too much. The symptoms that result from either are the same. Or the other minerals may be out of whack. Might be worth a try. Take care...........